# SDR ASMF201211005

- Difficulty date: November 13, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 26,808 hours, 14,443 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Part serial: 0722
- Condition: Locked
- Location: Nr 2
- Part time: 9,154 hours, 4,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MLG SHIMMY DAMPER AND TORSION LINK APEX ASSY WERE CHECKED IAW MM 32-11-81 TASK 32-11-81-200-801 AND MM 32-11-51; DETECTING THE MLG BRAKE NR 2 LOCKED, REPLACED IAW MM 32-41-41, ALL CORRECT.
